# SDR UPS02839458

- Difficulty date: August 23, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 DOOR LWR FWD DOOR JAMB CORNER HAS A CRACKED CUSP LONGERON FOUND BY RADIOGRAPHY.  REMOVED AND REPLACED CRACKED INTERCOSTAL IAW DAC DWG 5797646.
